Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Constant watery eyes, migraines from the age of 34, 53 yrs old now. Any relation between the two ?

Sir, I am 53 years now. My eyes used to get always watery from age 12-13 and is continuing. I have seen doctors for this and there is no problem according to them. From age 34 i have migraine . At present i take medicines for that; but still i have to resort to pain killers at least three days a week. Could you pl. tell me whether there is any connection between the two problems ? Regards, AAAAAA
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

There is no connection between watering of eyes and migraine.

Migraine is a chronic disease and needs long-term treatment.

If you get more than two episodes of headache in a month, you should start preventive medications, such as beta blockers, flunarizine, topiramate, divalproex, etc.

Frequent intake of pain killers may have adverse effects on kidneys and liver, and may cause gastritis, so, you should limit them to 10-15 maximum in a month. If you use preventive medications, the need to take pain killers would also reduce.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor